# SDR DLM90992290

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Engine: Iae V2525D5
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Part number: V2528D5
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING 28,000 STATUS LT AND RT ENG SYSTEM FAIL MESSAGE CAME ON.  ENG WENT INTO N1 DEFAULT MODE.  EPR AND EPR LIMIT INDICATIONS WENT AWAY AND AUTO THROTTLES DISENGAGED.  FOUND WIRE 4 INCH AFT OF DISCONNECT P1-8066 GOING TO P1-8078  T2 CHANNEL A SHORTED TO ENG CASE.  REPAIRED DAMAGED WIRE, RAN ENGINE AND OPN NORMAL.
